Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Had natural miscarriage, ultrasound showed endometrium thickness 1.17 cm, taking cap. Should i be concerned?

I had a natual misscarriage about 20 days ago (the fetus died on 7wk2d, and the misscarriage happened 3 weeks later). I had my follow-up visit 14 days after the sac passed out, and the ultrasound showed endometrium thickness is 1.17 cm. the Doc gave me 400 mg misoprostol but nothing happend after taking the tablets (some cramps but no bleeding). should i wait or schedule a D&C? many thanks!
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Thanks for the query.

Post abortal endometrial thickness less than 15mm does not require D&C.
In your case it is just 11.5mm. So you need not worry.
Only medications will suffice. D&C is not recommended.
Please refer your doctor if you experience heavy bleeding with cramps.
Hope this helps.
Dr Nilofer
Answered: Fri, 8 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor